# SDR N6WA20140825001

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 23,487 hours, 16,705 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG.  PERFORMED OPERATIONS CHECK OF PSEU FIM 32-60-00. NO MSG DISPLAYS, ACFT OK FOR SERVICE.
